Download this issue
 Download this issue For screen
For printing
Recent Issues
Volume 6, Issue 2
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the journal
Ethics and policies
Peer-review process
Statement, 2023
 
Submission guidelines
Submission form
Editorial board
 
Subscriptions
 
ISSN (electronic): 2576-7666
ISSN (print): 2576-7658
Author index
To appear
 
Other MSP Journals
Bi-incomplete Tambara functors as $\mathcal{O}$-commutative monoids
1–47

David Chan

Discreteness and completeness for $\Theta_n$-models of $(\infty,n)$-categories
49–96

Julia E. Bergner

Sur la noethérianité locale des foncteurs polynomiaux
97–113

Aurélien Djament and Antoine Touzé

On summability of nonlinear operators
115–135

Daniel Pellegrino and Joedson Santos

The Navier–Stokes equations in mixed-norm time-space parabolic Morrey spaces
137–155

Pierre Gilles Lemarié-Rieusset

Construction of minimizing traveling waves for the Gross–Pitaevskii equation on $\mathbb{R} \times \mathbb{T}$
157–188

André de Laire, Philippe Gravejat and Didier Smets